# SDR UALA2009091102869

- Difficulty date: September 11, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 30,551 hours, 3,807 cycles
- Engine: Pwa PW40903
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid
- Part number: 3910014101600U
- Condition: Out Of Tolerance
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLAP PRIMARY FAIL ON FLAP EXTENSION.  ATTEMPTED RESET, ALT, BACK TO NORMAL, MESSAGE CLEARED, BUT CAME BACK DURING FLAP EXTENSION.   T/S FOUND FLAP PRI CONTROL VALVE EXTEND SOLENOID FAULT.  REPLACED EXTEND SOLENOID AND FLAP SYS OPERATION TEST OKAY.
